# SDR DALA2024091608997

- Difficulty date: September 10, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0549822) CORROSION ON FLOOR SUPPORT LBL 16 BTW STA 967 AND STA 986.5 AT PAX CABIN. FLOOR SUPPORT LBL 16 BTW STA 967 AND STA 986.5 AT PAX CABIN WAS REPLACED PER B737-800 SRM 51-40-02-0G.
